Skip to main content

On the Identities of Symmetry for the -Euler Polynomials of Higher Order

Abstract

The main purpose of this paper is to investigate several further interesting properties of symmetry for the multivariate -adic fermionic integral on . From these symmetries, we can derive some recurrence identities for the -Euler polynomials of higher order, which are closely related to the Frobenius-Euler polynomials of higher order. By using our identities of symmetry for the -Euler polynomials of higher order, we can obtain many identities related to the Frobenius-Euler polynomials of higher order.

1. Introduction/Definition

Let be a fixed odd prime number. Throughout this paper, and will, respectively, denote the ring of -adic rational integer, the field of -adic rational numbers, the complex number field, and the completion of algebraic closure of . Let be the normalized exponential valuation of with . Let be the space of uniformly differentiable functions on . For , with , the fermionic -adic -integral on is defined as

(1.1)

(see [1]). Let us define the fermionic -adic invariant integral on as follows:

(1.2)

(see [18]). From (1.2), we have

(1.3)

(see [9, 10]), where . For with , let . Then, we define the -Euler numbers as follows:

(1.4)

where are called the -Euler numbers. We can show that

(1.5)

where are the Frobenius-Euler numbers. By comparing the coefficients on both sides of (1.4) and (1.5), we see that

(1.6)

Now, we also define the -Euler polynomials as follows:

(1.7)

In the viewpoint of (1.5), we can show that

(1.8)

where are the th Frobenius-Euler polynomials. From (1.7) and (1.8), we note that

(1.9)

(cf. [18, 1118]). For each positive integer , let . Then we have

(1.10)

The -Euler polynomials of order , denoted , are defined as

(1.11)

Then the values of at are called the -Euler numbers of order . When , the polynomials or numbers are called the -Euler polynomials or numbers. The purpose of this paper is to investigate some properties of symmetry for the multivariate -adic fermionic integral on . From the properties of symmetry for the multivariate -adic fermionic integral on , we derive some identities of symmetry for the -Euler polynomials of higher order. By using our identities of symmetry for the -Euler polynomials of higher order, we can obtain many identities related to the Frobenius-Euler polynomials of higher order.

2. On the Symmetry for the -Euler Polynomials of Higher Order

Let with (mod 2) and . Then we set

(2.1)

where

(2.2)

Thus, we note that this expression for is symmetry in and . From (2.1), we have

(2.3)

We can show that

(2.4)

By (1.4) and (1.11), we see that

(2.5)

Thus, we have

(2.6)

From (2.3), (2.4), and (2.5), we can derive

(2.7)

By the same method, we also see that

(2.8)

By comparing the coefficients on both sides of (2.7) and (2.8), we obtain the following.

Theorem 2.1.

For   with  , , and  , one has

(2.9)

Let and in (2.9). Then we have

(2.10)

From (2.10), we note that

(2.11)

If we take in (2.11), then we have

(2.12)

From (2.3), we note that

(2.13)

By the symmetric property of in , we also see that

(2.14)

By comparing the coefficients on both sides of (2.13) and (2.14), we obtain the following theorem.

Theorem 2.2.

For    with   and  , one has

(2.15)

Let and , we have

(2.16)

From (2.16), we can derive

(2.17)

References

  1. 1.

    Kim T: Symmetry -adic invariant integral on for Bernoulli and Euler polynomials. Journal of Difference Equations and Applications 2008,14(12):1267–1277. 10.1080/10236190801943220

    MATH  MathSciNet  Article  Google Scholar 

  2. 2.

    Kim T: Note on the Euler numbers and polynomials. Advanced Studies in Contemporary Mathematics 2008,17(2):131–136.

    MATH  MathSciNet  Google Scholar 

  3. 3.

    Kim T: Note on -Genocchi numbers and polynomials. Advanced Studies in Contemporary Mathematics 2008,17(1):9–15.

    MATH  MathSciNet  Google Scholar 

  4. 4.

    Kim T: The modified -Euler numbers and polynomials. Advanced Studies in Contemporary Mathematics 2008,16(2):161–170.

    MATH  MathSciNet  Google Scholar 

  5. 5.

    Kim T: On a -analogue of the -adic log gamma functions and related integrals. Journal of Number Theory 1999,76(2):320–329. 10.1006/jnth.1999.2373

    MATH  MathSciNet  Article  Google Scholar 

  6. 6.

    Kim T: -Volkenborn integration. Russian Journal of Mathematical Physics 2002,9(3):288–299.

    MATH  MathSciNet  Google Scholar 

  7. 7.

    Kim T: -Bernoulli numbers and polynomials associated with Gaussian binomial coefficients. Russian Journal of Mathematical Physics 2008,15(1):51–57.

    MATH  MathSciNet  Article  Google Scholar 

  8. 8.

    Kim T, Choi JY, Sug JY: Extended -Euler numbers and polynomials associated with fermionic -adic -integral on . Russian Journal of Mathematical Physics 2007,14(2):160–163. 10.1134/S1061920807020045

    MATH  MathSciNet  Article  Google Scholar 

  9. 9.

    Kim T: Symmetry of power sum polynomials and multivariate fermionic -adic invariant integral on . Russian Journal of Mathematical Physics 2009,16(1):93–96. 10.1134/S1061920809010063

    MATH  MathSciNet  Article  Google Scholar 

  10. 10.

    Kim T: On -adic interpolating function for -Euler numbers and its derivatives. Journal of Mathematical Analysis and Applications 2008,339(1):598–608. 10.1016/j.jmaa.2007.07.027

    MATH  MathSciNet  Article  Google Scholar 

  11. 11.

    Agarwal RP, Ryoo CS: Numerical computations of the roots of the generalized twisted -Bernoulli polynomials. Neural, Parallel & Scientific Computations 2007,15(2):193–206.

    MATH  MathSciNet  Google Scholar 

  12. 12.

    Cenkci M, Can M, Kurt V: -adic interpolation functions and Kummer-type congruences for -twisted and -generalized twisted Euler numbers. Advanced Studies in Contemporary Mathematics 2004,9(2):203–216.

    MATH  MathSciNet  Google Scholar 

  13. 13.

    Howard FT: Applications of a recurrence for the Bernoulli numbers. Journal of Number Theory 1995,52(1):157–172. 10.1006/jnth.1995.1062

    MATH  MathSciNet  Article  Google Scholar 

  14. 14.

    Kupershmidt BA: Reflection symmetries of -Bernoulli polynomials. Journal of Nonlinear Mathematical Physics 2005, 12: 412–422. 10.2991/jnmp.2005.12.s1.34

    MathSciNet  Article  Google Scholar 

  15. 15.

    Ozden H, Simsek Y: Interpolation function of the -extension of twisted Euler numbers. Computers & Mathematics with Applications 2008,56(4):898–908. 10.1016/j.camwa.2008.01.020

    MathSciNet  Article  Google Scholar 

  16. 16.

    Jang L-C: A study on the distribution of twisted -Genocchi polynomials. Advanced Studies in Contemporary Mathematics 2009,18(2):181–189.

    MATH  MathSciNet  Google Scholar 

  17. 17.

    Schork M: Ward's "calculus of sequences", -calculus and the limit . Advanced Studies in Contemporary Mathematics 2006,13(2):131–141.

    MATH  MathSciNet  Google Scholar 

  18. 18.

    Tuenter HJH: A symmetry of power sum polynomials and Bernoulli numbers. The American Mathematical Monthly 2001,108(3):258–261. 10.2307/2695389

    MATH  MathSciNet  Article  Google Scholar 

Download references

Acknowledgment

The present research has been conducted by the research grant of the Kwangwoon University in 2009.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Taekyun Kim.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Kim, T., Park, K. & Hwang, K. On the Identities of Symmetry for the -Euler Polynomials of Higher Order. Adv Differ Equ 2009, 273545 (2009). https://doi.org/10.1155/2009/273545

Download citation

Keywords

  • Differential Equation
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Analysis
  • Functional Equation